Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Lower abdominal cramping, clear discharge, dizziness, increased sensitivity to smell, frequent urination, mood swings. Cause?

Well I am having both right and left lower abdominal cramping as well as a week and days of tenderness on my breast and a clear discharge , dizziness and high sense of smell. I am 42 no appendix and no gall bladder either, urinate frequently clear water looking no cloudiness, what is wrong with me moody and distracted as well. Thank you for your answers
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
It may be due to UTI or Pelvic Inflammatory Disease.
You should have complete workup for that which includes Abdominal Ultrasonography and Urine R/E and C/E and High vaginal swab for culture.
You should also have complete blood examination for any infection.
Clear discharge from the Breast may be due to alteration in Estrogen and Progesterone levels.
Have examination for that.

I hope I am sucessful in solving your query If u have further you can ask me
Get well soon
Take care
Dr. Azhar Sattar
Answered: Sun, 13 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor